@incollection{AST_2012__348__119_0, author = {Breuil, Christophe}, title = {Correspondance de {Langlands} $p$-adique, compatibilit\'e local-global et applications [d'apr\`es {Colmez,} {Emerton,} {Kisin,} ...]}, booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.}, series = {Ast\'erisque}, note = {talk:1031}, pages = {119--147}, publisher = {Soci\'et\'e math\'ematique de France}, number = {348}, year = {2012}, zbl = {1280.14006}, language = {fr}, url = {https://www.numdam.org/item/AST_2012__348__119_0/} }
TY - CHAP AU - Breuil, Christophe TI - Correspondance de Langlands $p$-adique, compatibilité local-global et applications [d'après Colmez, Emerton, Kisin, ...] BT - Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10. AU - Collectif T3 - Astérisque N1 - talk:1031 PY - 2012 SP - 119 EP - 147 IS - 348 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_2012__348__119_0/ LA - fr ID - AST_2012__348__119_0 ER -
%0 Book Section %A Breuil, Christophe %T Correspondance de Langlands $p$-adique, compatibilité local-global et applications [d'après Colmez, Emerton, Kisin, ...] %B Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10. %A Collectif %S Astérisque %Z talk:1031 %D 2012 %P 119-147 %N 348 %I Société mathématique de France %U https://www.numdam.org/item/AST_2012__348__119_0/ %G fr %F AST_2012__348__119_0
Breuil, Christophe. Correspondance de Langlands $p$-adique, compatibilité local-global et applications [d'après Colmez, Emerton, Kisin, ...], dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1031, 29 p. https://www.numdam.org/item/AST_2012__348__119_0/
[1] La correspondance de Langlands locale
[2] Sur quelques représentations potentiellement cristallines de
[3] Deformation rings for some mod
[4] Invariant
[5] Série spéciale
[6] On the modularity of elliptic curves over
[7] Représentations
[8] Multiplicités modulaires et représentations de
[9] Even Galois representations and the Fontaine-Mazur conjecture, Invent. Math. 185 (2011), p. 1-16. | DOI | Zbl
-
[10] Sur les représentations
[11] Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, in
[12] Introduction to the theory of admissible representations of
[13] Représentations triangulines de dimension 2, Astérisque 319 (2008), p. 213-258. | Numdam | Zbl
-
[14] La série principale unitaire de
[15] Représentations de
[16] Lettre à Piatetski-Shapiro, 1973.
-
[17] A local-global compatibility conjecture in the
[18] On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms, Invent. Math. 164 (2006), p. 1-84. | DOI | Zbl
,
[19] Local-global compatibility in the
[20] Almost étale extensions, Astérisque 279 (2002), p. 185-270. | Numdam | Zbl
-
[21] Représentations
[22] Représentations
[23] Représentations
[24] Geometric Galois representations, in Elliptic curves, modular forms, & Fermat's last theorem (Hong Kong, 1993), Ser. Number Theory, I, Int. Press, Cambridge, MA, 1995, p. 41-78. | Zbl
& -
[25] Sur l'unicité des types pour
[26] Serre's modularity conjecture. I, Invent. Math. 178 (2009), p. 485-504. | DOI | Zbl
& -[27] Serre's modularity conjecture. II, Invent. Math. 178 (2009), p. 505-586. | DOI | Zbl
& ,[28] Overconvergent modular forms and the Fontaine-Mazur conjecture, Invent. Math. 153 (2003), p. 373-454. | DOI | Zbl
-[29] Potentially semi-stable deformation rings, J. Amer. Math. Soc. 21 (2008), p. 513-546. | DOI | Zbl
,
[30] The Fontaine-Mazur conjecture for
[31] Modularity of
[32] Deformations of
[33] Modular forms and
[34] Commutative ring theory, 2e éd., Cambridge Studies in Advanced Math., vol. 8, Cambridge Univ. Press, 1989. | Zbl
-
[35] Deforming Galois representations, in Galois groups over
[36] Semistable conjecture via
[37] On some crystalline representations of
[38] The image of Colmez's Montréal functor, prépublication, 2010.
,
[39] Sur les représentations modulaires de degré
[40] Nearly ordinary deformations of irreducible residual representations, Ann. Fac. Sci. Toulouse Math. 10 (2001), p. 185-215. | DOI | EuDML | Numdam | MR | Zbl
& -[41] Ring-theoretic properties of certain Hecke algebras, Ann. of Math. 141 (1995), p. 553-572. | DOI | MR | Zbl
& -
[42]
[43] Modular elliptic curves and Fermat's last theorem, Ann. of Math. 141 (1995), p. 443-551. | DOI | MR | Zbl
-